keyword
MENU ▼
Read by QxMD icon Read
search

hepatotoxicity by anticonvulsivant

keyword
https://www.readbyqxmd.com/read/21492891/-relationship-between-plasma-concentrations-of-valproic-acid-and-hepatotoxicity-in-patients-receiving-high-doses
#1
H Ghozzi, A Hakim, Z Sahnoun, L Ben Mahmoud, R Atheymen, S Hammami, K Zeghal
INTRODUCTION: Valproic acid (VPA) is an anticonvulsivant drug widely prescribed in the treatment of many forms of generalized epilepsy. In literature, the incidence of liver damage induced by AVP is 0.01%. It is potentialized by the combination therapy (phenobarbital, carbamazepine). Severe hepatotoxicity is rare and appears to be independent of dose and to cause a high mortality. METHODS: The aim of our study was to evaluate the relationship between plasma concentrations of AVP and the occurrence of side effects especially hepatotoxicity in patients receiving high doses of AVP...
August 2011: Revue Neurologique
https://www.readbyqxmd.com/read/10925722/-acute-liver-failure-by-diphenylhydantoin
#2
J D Bosia, S Borzi, D Cocozzella, O Corallini, M Mayet, M Malca, M Padrone, A Rivero, G Cecchi, E Fraquelli, J O Curciarello
Diphenylhydantoin is a anticonvulsivant and antiarrhythmic drug. We reported a less frequent case of diphenylhydantoin associated acute hepatotoxicity in a 18-year old woman who immediately after child birth presented generalized tonic-clonic seizures secondary to arachnoid cyst in the left temporal-lobe. The patient developed a mononucleosis like coinciding with previous descriptions. Histological features observed in the liver biopsy specimen showed compatible changes with toxic acute liver failure (ALF)...
2000: Acta Gastroenterologica Latinoamericana
https://www.readbyqxmd.com/read/6437962/early-structural-and-functional-changes-in-liver-of-rats-treated-with-a-single-dose-of-valproic-acid
#3
A M Jezequel, P Bonazzi, G Novelli, C Venturini, F Orlandi
Valproic acid (VPA) is a simple fatty acid largely used as anticonvulsivant agent. Side effects are uncommon, but cases of fatal hepatic failure have been reported. To elucidate the mechanism of VPA-induced hepatotoxicity, the functional and structural changes associated with administration of sodium valproate (NaVPA) to rats (200 or 600 mg per kg, i.p.) were analyzed. NaVPA produced an immediate, dose-dependent and prolonged increase in bile salt-independent bile flow with a decrease in biliary cholesterol and phospholipid output...
November 1984: Hepatology: Official Journal of the American Association for the Study of Liver Diseases
1
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"